IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IN Conf / Next IN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information Networks (IN) [schedule] [select]
Chair Kunio Hato (Internet Multifeed)
Vice Chair Tsutomu Murase (Nagoya Univ.)
Secretary Tetsu Jyo (KDDI Research), Kouhei Watabei (Nagaoka Univ. of Tech.), Kumi Jinzenji (NTT), Koki Hamada (NTT)

Conference Date Thu, Jan 19, 2023 10:00 - 17:40
Fri, Jan 20, 2023 09:00 - 12:30
Topics Contents Distribution, Social Networking Services, Data Analytics and Processing Platform, Big data, etc. 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on IN.

Thu, Jan 19 AM 
10:00 - 11:40
(1) 10:00-10:25 A Learning-Based Accurate Graph Reconstruction Model with Deep Learning IN2022-52 Takahiro Yokoyama, Yoshiki Sato (Nagaoka Univ. of Tech.), Sho Tsugawa (Univ. Tsukuba), Kohei Watabe (Nagaoka Univ. of Tech.)
(2) 10:25-10:50 Flow Classification Using Flow Collections and Deep Learning IN2022-53 Loc Gia Nguyen, Kohei Watabe (Nagaoka Univ. of Tech.)
(3) 10:50-11:15 A Time Series Analysis of Queueing Systems by Using Machine Learning IN2022-54 Tomoyasu Kudo, Takashi Okuda (Aichi Prefectural Univ.)
(4) 11:15-11:40 Pre-Congestion Notification (PCN) Flow termination under asynchronous measurement IN2022-55 Daisuke Satoh (NTT)
  11:40-13:00 Break ( 80 min. )
Thu, Jan 19 PM 
13:00 - 14:15
(5) 13:00-13:25 A Study on Throughput Estimation Method using Transmission Rate Variation Model based on Advection-Diffusion Equation for Multi-Rate WLAN Environment IN2022-56 Shunsuke Sawamura, Hiroyasu Obata, Chisa Takano, Kenji Ishida (Hiroshima City Univ.)
(6) 13:25-13:50 Segmented file delivery method by mobile APs using a combination of overhearing and transmission rate control IN2022-57 Yuya Fujimoto, Hiroyasu Obata (Hirosima City Univ.), Tutomu Murase, Yohei Hasegawa (Nagoya Univ.), Kenji Ishida (Hirosima City Univ.)
(7) 13:50-14:15 A Blockchain-based content information registration and search method in CCN IN2022-58 Hidekatsu Nagatani, Satoshi Ohzahata, Ryo Yamamoto (UEC)
  14:15-14:30 Break ( 15 min. )
Thu, Jan 19 PM 
14:30 - 15:20
(8) 14:30-15:20 [Invited Talk]
Research and development on maritime DX IN2022-59
Tsuyoshi Takahashi, Kiyohito Yoshihara (KDDI Research)
  15:20-15:40 Break ( 20 min. )
Thu, Jan 19 PM 
15:40 - 16:30
(9) 15:40-16:30 [Invited Talk]
International Cross-Industry Data Sharing for Realizing Carbon Neutral, Resource Recycling and SDGs IN2022-60
Koki Mitani (NTT)
  16:30-16:50 Break ( 20 min. )
Thu, Jan 19 PM 
16:50 - 17:40
(10) 16:50-17:40 [Invited Talk]
Current Status and Issues of Information Education in High Schools
-- Implementation of Information Study I and Introduction to the Common Test for University Admissions --
Hiroyasu Ide (Komaki High School)
Fri, Jan 20 AM 
09:00 - 10:15
(11) 09:00-09:25 Metaverse Exchanger for SNS IN2022-61 Toru Kobayashi, Atsushi Isozaki, Kazuki Fukae, Kenichi Arai (Nagasaki Univ.), Masahide Nakamura (Kobe Univ.)
(12) 09:25-09:50 Analysis of campus network quality using sampled flow data Tomu Fujita, Shozo Saeki, Takashi Sasaki, Minoru Kawahara, Hirohisa Aman (Ehime Univ.)
(13) 09:50-10:15 Community Detection in Multilayer Networks with Controlled Reflection of Each Layer IN2022-62 Shuhei Nakano, Tsuyoshi Yamashita, Naoki Matsumoto, Kunitake Kaneko (Keio Univ.)
  10:15-10:30 Break ( 15 min. )
Fri, Jan 20 AM 
10:30 - 11:20
(14) 10:30-11:20 [Invited Talk]
Introduction of DX initiatives that move forward together with the region IN2022-63
Takahiro Matsumoto (NTT-W)
  11:20-11:40 Break ( 20 min. )
Fri, Jan 20 AM 
11:40 - 12:30
(15) 11:40-12:30 [Invited Talk]
Proposal on a migratory autonomous aerial vehicle (MiUAV) system to realize autonomous inspection of infrastructure facilities and home delivery services IN2022-64
Hideya So (SIT)
Fri, Jan 20 PM 
12:30 - 12:30

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IN Technical Committee on Information Networks (IN)   [Latest Schedule]
Contact Address Technical Committee on Information Networks (IN) Secretary and Assistant
Tetsu JOH (KDDI Research, Inc)
Kouhei WATABE (Nagaoka Univ. of Tech.)
E-: in_-cat 


Last modified: 2023-01-17 15:53:05


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IN Schedule Page]   /  
 
 Go Top  Go Back   Prev IN Conf / Next IN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan